# SDR UALA2012021700964

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,277 hours, 22,138 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER XFER UNIT MSG.  WHILE LT ENG IS RUNNING PTU VLV DOES NOT SHUT.  REF SYS SCHEMATIC 29-00-05.  FOUND 3 BROKEN WIRES, PINS 1, 3, & 4 ON CONNECTOR D6240 FOR LT ENG HYD PRESS SWITCH.  REPLACED CONNECTOR REF WDM29-22-11 PG 1.  STILL NEEDS OPS CHECK.  ACP OPS CHECK PER MM.  CKS OKAY, RUN BOTH ENGINES, CHECKS OKAY.
